MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK VANTUS; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK VANTUS; PROTHROMBIN TIME MONITOR
Model Number COAGUCHEK INRANGE
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's meter was requested for investigation.
 
Event or Problem Description
It was reported that there was an issue with the display of coaguchek vantus meter serial number (b)(4).The meter display was entirely black, but a test could still be performed and the result could be transmitted wirelessly.The batteries were replaced, but the meter display remained entirely black.A display test could not be performed.The meter was not dropped or exposed to liquids.
 
Additional Manufacturer Narrative
The meter was returned for investigation.The device could be switched on, but the display remained dark.The tone of the beeper and the signal of an error message could be heard.A replacement display showed the same error.The display symbols could be seen on closer inspection of both displays.The backlight of the meter failed due to a defect of the circuit board or electronic component on the circuit board.Medwatch fields d9 and h3 have been updated.

Brand Name
COAGUCHEK VANTUS
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15312638
Report Number1823260-2022-02612
Device Sequence Number2710649
Product Code GJS
UDI-Device Identifier00365702700499
UDI-Public00365702700499
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCOAGUCHEK INRANGE
Device Catalogue Number07729952160
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Supplement Date Received by Manufacturer08/31/2022
Initial Report FDA Received Date08/29/2022
Supplement Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown